Vol. 8, No. 5, 2015

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
Author index
To appear
Other MSP journals

Vol. 8, No. 5, 2015

A simplification of grid equivalence

Nancy Scherich

A permutation test for three-dimensional rotation data

Daniel Bero and Melissa Bingham

Power values of the product of the Euler function and the sum of divisors function

Luis Elesban Santos Cruz and Florian Luca

On the cardinality of infinite symmetric groups

Matt Getzen

Adjacency matrices of zero-divisor graphs of integers modulo $n$

Matthew Young

Expected maximum vertex valence in pairs of polygonal triangulations

Timothy Chu and Sean Cleary

Generalizations of Pappus' centroid theorem via Stokes' theorem

Cole Adams, Stephen Lovett and Matthew McMillan

A numerical investigation of level sets of extremal Sobolev functions

Stefan Juhnke and Jesse Ratzkin

Coalitions and cliques in the school choice problem

Sinan Aksoy, Adam Azzam, Chaya Coppersmith, Julie Glass, Gizem Karaali, Xueying Zhao and Xinjing Zhu

The chromatic polynomials of signed Petersen graphs

Matthias Beck, Erika Meza, Bryan Nevarez, Alana Shine and Michael Young

Domino tilings of Aztec diamonds, Baxter permutations, and snow leopard permutations

Benjamin Caffrey, Eric S. Egge, Gregory Michel, Kailee Rubin and Jonathan Ver Steegh

The Weibull distribution and Benford's law

Victoria Cuff, Allison Lewis and Steven J. Miller

Differentiation properties of the perimeter-to-area ratio for finitely many overlapped unit squares

Paul D. Humke, Cameron Marcott, Bjorn Mellem and Cole Stiegler

On the Levi graph of point-line configurations

Jessica Hauschild, Jazmin Ortiz and Oscar Vega